MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HT087080A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/29/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2020, the presented for axillofemoral bypass using a gore® propaten® vascular graft.It was reported ten days post operative the patient expired.The physician stated the patient expired due to multi organ failure and hemorrhagic shock.The physician also stated the multi organ failure and hemorrhagic shock was suspected to have been caused by a complete transection/disruption of the proximal end of the graft 4cm distal to the anastomoses.
 
Additional Manufacturer Narrative
H1/h2 corrected type of reportable event.

Brand Name
GORE PROPATEN VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11323226
Report Number2017233-2021-01666
Device Sequence Number4010649
Product Code DSY
UDI-Device Identifier00733132606849
UDI-Public00733132606849
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Model NumberHT087080A
Device Catalogue NumberHT087080A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date06/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;